No, Nyquil and High Blood Pressure does not go together. But, if you ask your Pharmacist they can direct you to some options. I have high blood pressure and I am so glad you asked, as Nyquil can give you palpations and make your blood pressure rise. Reading packages when it comes to over the counter medications are a habit for me. As I have had various side effects to many medications. Sounds like you have been there before too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2010 • 1 answer
Posted 7 May 2010 • 2 answers
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Posted 14 Jul 2011 • 2 answers
I m 46 year old I m high blood pressure patient take pills tenormin and isinopril.can I take cialls?
Posted 13 Nov 2011 • 1 answer
Recieved pills from meds by mail name Clonidine HCL 0.1MG Tab. Color light lavender a V on one side?
Posted 6 Dec 2011 • 4 answers